default-icon
Taking finax n ashwaganda
Sir / mam I am taking dr reddy finax 1 mg prescribed by dermatologist since 2 yrs and recovered my hairs though noticed some decrease in libido. Should i use ashwagandha? Will it br harmful for hairs as it increases testestrone?
81 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Divyasri
Ayurveda 9 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

U can take ashwagandha with milk and sugar which is more useful. Of course it Wil not cause hairfall
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.